View Single Post

EnkiduNineEight's Avatar


EnkiduNineEight
09.28.2012 , 04:51 PM | #5
Quote: Originally Posted by Hawath View Post
Hi gatorzrule,



Rest assured, we are very aware of this issue. Our team is looking into it and hopefully we can sort this ASAP.

We remain available should you have any other demand.
You may want to be mindful of what peiople are reporting. See above ust a few posts, and I am adding my own. I now get _headaches_ Horrible, splitting, nasty headaches trying to play this game. Your graphics engine changes are causing eyestrain and making it physically uncomfortable to play.

I ccan continue to stare at my computer screen surfing the web, playing other games, doing whatever I want for hours at a time, but I load up SWTOR and I am very quickly feeling physical pain.

I am NOT the sort to threaten my subscription but this is the first instance where I have ever had this much eyestrain or pain while playing a game. I DO NOT WANT to quit SWTOR. But your graphics changes may force this on me.

Everything was FINE with 1.3. Everything else I do or play on my computer remains FINE. 1.4 has severely damaged not only the performance of the game, but is doing physiological harm in the form of PAIN (Headaches/Eye Strain) while attempting to play.

I'm not the only one complaining of this.

If it is not repaired soon, I just wont be able to play the game despite wanting to and I will be out about 4 months or so of subscription time as I have been paying in 6 month increments.

I am not at all happy.